# SDR AALA980862

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713AA
- Make and model: Boeing 727223
- Aircraft serial: 22469
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 513-517
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - STRINGER 28R HAS HEAVY CORROSION FROM STATION 513 TO 517, INBOARD SIDE OF STRINGER AND FASTENER IS POPPED IN STRINGER.  INSTALLED DOUBLER (U-CHANNEL AND J-CHANNEL) PER SRM 53-10-3 FIG 1 SHEETS 1-4.  INSTALLED NEW STRINGER TO FRAME CLIP.  (M)
